advertisement

Allergy

Question
Posted by: Mary | 2019/07/03

Q.

I have been battling to treat ezcema at my back and on my face for some years.

I have applied several eczematous cream and it seems it is not going away. Recently I have used ketonazole (for 10 days) though I am not a drug person - I don not like taking drug so I do skip dose. What else can I do?

Expert's Reply

A.

Allergy expert
- 2019/07/04

It's difficult to analyse rashes without seeing them and then prescribing appropriate treatment. Most rashes will need some form of medication. The Ketoconazole is a treatment for a fungus (yeast), that could be causing your dermatitis. It's a pity you haven't stuck to the treatment regime, without completing the treatment course,  it is unlikely to clear up.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.